# SDR CA101020004

- Difficulty date: October 19, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX OF THE ME406HM ELT, PN 453-6604, SN 14872, IT WAS DISCOVERED THAT THE "G" SWITCH HAD FAILED.   THE FAILED "G" SWITCH HAS ALSO BEEN NOTED ON 3 OTHER ELT UNITS, SN`S 08405. 09462, 09231.
